# SDR CWQD201102

- Difficulty date: December 29, 2010
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N305EJ
- Make and model: Cessna 680SOV
- Aircraft serial: 6800105
- Aircraft time: 2,917 hours, 1,897 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5117102
- Part serial: K0758
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE, THE L/H ENGINE MOUNTED HYDRAULIC PUMP WAS REPLACED DUE TO INTERNAL LEAKAGE.
